DOI 10.1038/s41598-019-56026-5
Immune check point inhibitors-induced hypophysitis: a retrospective analysis of the French Pharmacovigilance database.
Аннотация
Immune control point (ICI) inhibitors represent a significant advance in the management and survival of cancers such as melanoma or non-small cell bronchial carcinoma. However, they induce unusual side effects, such as hypophysitis, which are rarely described elsewhere. This nationwide retrospective study describes the characteristics of hypophysitis reported in the French pharmacovigilance database (FPVD). We requested for all cases of ICI-related hypophysitis registered in the FPVD before May 2018. An endocrinologist and a pharmacologist reviewed all cases. About 94 pituitary cases were selected, involving 49 females and 45 men. Ipilimumab alone or in combination was the most represented ICI (56%). Most cases (61%) were grade 3 severity and the majority (90%) were corticotropic deficiency cases. Cases with thyroid and/or gonadotropic involvement were 21% and 1% respectively. Five patients (8%) had panhypopituitarism. Pituitary MRI, when performed, was in favor of hypophysitis in 50%. No patient recovered his previous hormonal function. The mean time of onset was significantly shorter with ipilimumab than other ICIs. ICI-related hypophysitis generate deficits that do not spontaneously recover, even at a distance from the event, unlike thyroiditis. Patients must then benefit from long-term coordinated onco-endocrinological management, adapted to their own specific deficits.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.